MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FX V135 MINI; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FX V135 MINI; REVERSE SHOULDER PROSTHESIS
Catalog Number 115-3210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 06/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred approximately 231 days after the primary surgery due to pain.No actual, implied, or suspect link to fx product.
 
Event or Problem Description
Revision occurred on (b)(6) 2026 approximately 231 days after the primary which occurred on (b)(6) 2025.No fall or other trauma was reported.Based on comparing usage forms only humelock reversed centered glenosphere w/ screw cocr/ta6v/tin 10° tilt ø32mm and humeral cup stability pe/ta6v ø32/+9 was explanted due to pain and replaced with fx v135 humeral spacer ta6v +9mm, fx v135 humeral cup 135/145° stability pe/ta6v ø40 +3 and humelock reversed centered glenosphere w/ screw cocr/ta6v/tin 10° tilt ø40mm.Fx v135 stem ta6v ø32/12 cementless ti/ha was not replaced.

Brand Name
FX V135 MINI
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
suite 200
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
suite 200
addison TX 75001
Manufacturer Contact
seenath kabeer
15920 addison road
suite 200
addison, TX 75001
8002800775
MDR Report Key25599056
Report Number3014128390-2026-00028
Device Sequence Number9972489
Product Code PHX
UDI-Device Identifier03701037309551
UDI-Public03701037309551
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191146
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number115-3210
Device Lot NumberV2466
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 102-1009, LOT: U1988.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR
Patient SexUnknown